# SDR UALA2011042702063

- Difficulty date: April 25, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 78,013 hours, 12,554 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T4835504
- Part serial: 45
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 COPILOTS SLIDING WINDOW REPLACED.  WINDOW FAILS TO PROPERLY CLOSE AND AFT STOP IS NOT INSTALLED IN UPPER TRACK.  COMPLETE INSTALLATION FROM STEP 3D STEP 11.  REPLACED COPILOTS SLIDING WINDOW PER MM.
